Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goukis362

started off wit 80mg of accutane....question...

Recommended Posts

i dunno why, but i weigh 130lbs and my dermatologist started me off with 80mg of accutane a day.....it broke me out like crazy..i mean crazy...spots that were acne free erupted...like 50+ more pimples...my question is, why might a doctor start off with such a high dosage?...does that mean that after this HUGE breakout, everything will work faster from then on or what?...cause i really hope so or i will be very pissed since he didn't start me off slowly......also, i know im gonna have TONS of redspots cause of dis shit..hopefully it will fade fast!!.... [-o<

Share this post


Link to post
Share on other sites

No need to worry. My derm also started my off on 80 mg a day. I broke out really really bad the first 4-5 days and it's starting to subside now. I don't see any new breakouts coming but I have a few ones leftover that are coming to a head. I asked my derm and she said that although there is no initial breakout on low dosage, low dosage really was not all that effective. She said that 80mg was normal dosage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×